# SDR DL75E090457

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Skate Angle
- Part number: 143N8328053
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER SILL SKATE ANGLE UPPER SURFACE STA 665-755 HAS CORROSION ON NUMBER OF AREAS CP53-232-01 01 05I.  C/W AT SAA - SAT ON N/R 119041.  SAA JOB 82301810001.
